Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Bi-Polar man and sudden relaps
    avatar
    joelore posted:
    Hi,[br>[br>I am on both Lithium and Lamictal for Bi-Polar syndrome. I am also on Celexa for depression but am weaning off of it and weaning up on Requip. That started about 3 weeks ago. Now, 3 night in a row, I find everything, even the slightest noise get me angry. I feel like the Bi-Polar syndrome is taking over again and I do not like it. I cannot seem to control it. Could the Requip be the main factor in this? My Dr. only told me to split my Lithium and Lamictal up and take half in the morning and half at night. What, given the current changes do you think could be causing this?


    Thank You,


    Joe

    Take the Poll

    What medication, if any, has best controlled your Bi=Polar disorder.
    • Lithium
    • Lamictal
    • Requip
    • Celexa
    • None of the above
    vote
    View Poll Results
    Reply
     
    avatar
    slik_kitty responded:
    why requip? i've never heard of it used for depression, so i checked it out on rxlist and it is meant for parkinsons or restless leg syndrome. it can cause mood changes, anxiety and depression.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.